# SDR AALA20091030MEX01

- Difficulty date: October 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 61,441 hours, 32,045 cycles
- Engine: Pwa JT8D217
- Engine time: 5,749 hours, 3,112 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH RIGHT ENGINE OIL QUANTITY FELL TO ZERO.  OIL TEMP AT RED LINE, PRESSURE NORMAL.  CREW SHUT NUMBER TWO ENGINE DOWN.  LANDED WITHOUT INCIDENT.  FOUND COMBUSTION CHAMBER FUEL DRAIN LEAKING OIL.  SUSPECT ENGINE BEARING NR 4 DAMAGED.  DOWNLOADED FLIGHT DATA RECORDER.  REPLACED ENGINE NUMBER TWO.
